Borel sets and countable models
Mijajlović Žarko, Doder Dragan, Ilić-Stepić Angelina
Publications de l'Institut Mathematique, 2011 90(104):1-11
Details  Full text ( 173 KB)  DOI:10.2298/PIM1104001M
A logic with big-stepped probabilities that can model nonmonotonic reasoning of system P
Doder Dragan
Publications de l'Institut Mathematique, 2011 90(104):13-22
Details  Cross Ref cited by(1)  Full text ( 173 KB)  DOI:10.2298/PIM1104013D
Gröbner bases for complex Grassmann manifolds
Prvulović Branislav I.
Publications de l'Institut Mathematique, 2011 90(104):23-46
Details  Full text ( 258 KB)  DOI:10.2298/PIM1104023P
Complex powers of nondensely defined operators
Kostić Marko
Publications de l'Institut Mathematique, 2011 90(104):47-64
Details  Full text ( 260 KB)  DOI:10.2298/PIM1104047K
Chaos expansion methods for stochastic differential equations involving the Malliavin derivative, Part I
Levajković Tijana, Seleši Dora
Publications de l'Institut Mathematique, 2011 90(104):65-84
Details  Full text ( 521 KB)  DOI:10.2298/PIM1104065L
Chaos expansion methods for stochastic differential equations involving the Malliavin derivative, Part II
Levajković Tijana, Seleši Dora
Publications de l'Institut Mathematique, 2011 90(104):85-98
Details  Full text ( 463 KB)  DOI:10.2298/PIM1104085L
Spectra and graph comparison
Delorme Charles
Publications de l'Institut Mathematique, 2011 90(104):99-110
Details  Full text ( 173 KB)  DOI:10.2298/PIM1104099D
Sets and posets with inversions
Száz Árpád
Publications de l'Institut Mathematique, 2011 90(104):111-123
Details  Full text ( 180 KB)  DOI:10.2298/PIM1104111S
Complex oscillation of differential polynomials generated by meromorphic solutions of linear differential equations
Belaïdi Benharrat
Publications de l'Institut Mathematique, 2011 90(104):125-133
Details  Full text ( 156 KB)  DOI:10.2298/PIM1104125B
2-normed algebras-II
Srivastava Neeraj, Bhattacharya S., Lal S.N.
Publications de l'Institut Mathematique, 2011 90(104):135-143
Details  Full text ( 153 KB)  DOI:10.2298/PIM1104135S